# SDR FDEA201705061370

- Difficulty date: May 6, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 81,663 hours, 18,528 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223523
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FWD HINGE APPEARS TO HAVE EXCESSIVE MOVEMENT WHEN DOOR REACHES THE OPEN POSTION.  REAMED LUG BORES NR 1 - 10 FWD HINGE FOR BUSHINGS IAW 52-39-04. MAG   PARTICLE INSPECTION DONE IAW NTM PT 7-20-60-08,  LINE REAM SECTION 1 OF HINGE IAW CMM 52-34 04.  INSTALLED REPAIR BUSHINGS IN SECTIONS IAW CMM 54-34-04.
